On Regular Rings Satisfying Weak Chain Condition

この論文にアクセスする

この論文をさがす

抄録

<p>In this paper, we shall study regular rings satisfying weak chain condition. As main results, we show that regular rings satisfying weak chain condition are unit-regular, and show that these rings have the unperforation and power cancellation properties for the family of finitely generated projective modules.</p>

収録刊行物

  • Mathematical Journal of Okayama University

    Mathematical Journal of Okayama University 48(1), 33-42, 2006-01

    Department of Mathematics, Faculty of Science, Okayama University

各種コード

ページトップへ